# SDR DALA2021033001882

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 67,794 hours, 26,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5968324) DURING INSPECTION FOUND FWD GALLEY EMERGENCY AISLE LIGHT INOP. REPAIRED BROKEN WIRES BEHIND LIGHT ASSY PER BSWPM 20-10-13. AISLE EMERGENCY LIGHT TEST GOOD.
